期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
LOCAL REGULARITY CRITERIA OF A SUITABLE WEAK SOLUTION TO MHD EQUATIONS 预览
1
作者 Jae-Myoung KIM 《数学物理学报:B辑英文版》 SCIE CSCD 2017年第4期1033-1047,共15页
We present a regularity condition of a suitable weak solution to the MHD equations in three dimensional space with slip boundary conditions for a velocity and magnetic vector fields. More precisely, we prove a suitabl... We present a regularity condition of a suitable weak solution to the MHD equations in three dimensional space with slip boundary conditions for a velocity and magnetic vector fields. More precisely, we prove a suitable weak solution are H¨older continuous near boundary provided that the scaled mixed L_(x,t)~(p,q) -norm of the velocity vector field with 3/p + 2/q ≤ 2,2 < q < ∞ is sufficiently small near the boundary. Also, we will investigate that for this solution u ∈ L_(x,t)~(p,q) with 1≤3/p+2/q≤3/2, 3 < p < ∞, the Hausdorff dimension of its singular set is no greater than max{p, q}(3/p+2/q-1). 展开更多
关键词 流体力学方程组 正则性准则 弱解 HAUSDORFF维数 滑移边界条件 HOLDER连续 正则性条件 MHD方程
在线阅读 下载PDF
上一页 1 下一页 到第
使用帮助 返回顶部 意见反馈